JOURNAL BROWSE
Search
Advanced SearchSearch Tips
h-STABILITY FOR NONLINEAR PERTURBED DIFFERENCE SYSTEMS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
h-STABILITY FOR NONLINEAR PERTURBED DIFFERENCE SYSTEMS
Choi, Sung-Kyu; Koo, Nam-Jip; Song, Se-Mok;
  PDF(new window)
 Abstract
We show that two concepts of h-stability and h-stability in variation for nonlinear difference systems are equivalent by using the concept of -summable similarity of their associated variational systems. Also, we study h-stability for perturbed non-linear system y(n+1) =f(n,y(n)) + g(n,y(n), Sy(n)) of nonlinear difference system x(n+1) =f(n,x(n)) using the comparison principle and extended discrete Bihari-type inequality.
 Keywords
-summable similarity;h-system;Bihari-type inequality;comparison principle;
 Language
English
 Cited by
1.
LYAPUNOV FUNCTIONS FOR NONLINEAR DIFFERENCE EQUATIONS,;;;

충청수학회지, 2011. vol.24. 4, pp.883-893
1.
h-Stability of Linear Matrix Differential Systems, Abstract and Applied Analysis, 2013, 2013, 1  crossref(new windwow)
 References
1.
R. P. Agarwal, Difference equations and inequalities, 2nd ed., Marcel Dekker, New York, 2000

2.
D. Bainov and P. Simeonov, Integral inequalities and applications, Kluwer Academic Publshers, 1992

3.
R. Conti, Sulla too-similitudine tra matrici e la stabilitaa dei sistemi differenzialelineari, Atti Accad. Naz. Lincei. Cl. Sci. Fis. Mat. Nat. 19 (1955), no. 8, 247–250

4.
S. K. Choi, N. J. Koo and H. S. Ryu, h-stability of differential systems via too- similarity, Bull. Korean Math. Soc. 34 (1997), 371–383

5.
S. K. Choi, Y. H. Goo and N. J. Koo, Lipschitz stability and exponential asymptotic stability for the nonlinear functional differential systems, Dyn. Syst. Appl. 6 (1997), 397–410

6.
S. K. Choi and N. J. Koo, Variationally stable difference systems by noo- similarity, J. Math. Anal. Appl. 249 (2000), 553–568

7.
S. K. Choi, N. J. Koo and Y. H. Goo, Variatonally stable difference systems, J. Math. Anal. Appl. 256 (2001), 587–605

8.
S. K. Choi, N. J. Koo and Y. H. Goo, Variationally asymptotically stable difference systems, to appear in Discrete Dyn. Nat. Soc.

9.
S. K. Choi and N. J. Koo, Asymptotic equivalence between two linear Volterra difference systems, Comput. Math. Appl. 47 (2004), 461–471

10.
V. Lakshmikantham and D. Trigiante, Theory of difference equations with applications to numerical analysis, Academic Press, San Diego, 1988

11.
R. Medina, Asymptotic behavior of nonlinear difference systems, J. Math. Anal. Appl. 219 (1998), 294–311

12.
R. Medina and M. Pinto, Stability of nonlinear difference equations , Dynam. Systems. Appl. 2 (1996), 397–404

13.
R. Medina and M. Pinto, Variationally stable difference equations, Nolinear Anal. 2 (1997), 1141–1152

14.
M. Pinto, Perturbations of asymptotically stable differenctial systems, Analysis 4 (1984), 161–175

15.
W. F. Trench, Linear asymptotic equilibrium and uniform, exponential, and strictly stability of linear difference systems, Comput. Math. Appl. 36 (1998), 261–267